# SDR TIPR2015121724434

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N274DH
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Aircraft time: 57,934 hours, 15,110 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP CAP CORRODED AT BS 365 FROM BL 0 TO RBL 45. REPAIRED IAW SRM 53-00-51, REPAIR 8.
